# SDR DL72E951099

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521631273A
- Condition: Damaged
- Location: Nr 1 Fore Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FORE FLAP, TEMP REPAIR INSTALLED ON LEADING EDGE, 48 INCHES FROM O/B END.  FOUND AT HMV, SHOP INSPECTION.  REPAIRED PER SRM 57-50-4, FIG. 1
